# SDR SWAA2022030980410

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737*
- Aircraft serial: 27895
- Aircraft time: 69,099 hours, 40,918 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL DELAMINATED ON INTERIOR SURFACE. / [01] DRILLED UP NEW 193B PANEL PER SRM 51-40-02;[02] REMOVED AND REPLACED 193B PANEL PER SRM 51-40-02
